# SDR CALA2017082802941

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 13,593 hours, 4,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOWAGE/AFT EMERG EXIT LITE COVER MISSING. LITE WORKS. REPLACED MISSING LENS ASSY. REF IPC 33-51-05-67ITEM 20-40. ME=25 -3327-3-0006. LIGHT WORKS NORMALLY.
